# SDR 0202962202

- Difficulty date: September 18, 2002
- Submitted: September 23, 2002
- Operation: Air carrier
- Aircraft: N202US
- Make and model: Boeing 727251
- Aircraft serial: 22155
- Aircraft time: 58,197 hours, 36,636 cycles
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Csd
- Part number: 072420900
- Part serial: 4004
- Condition: Malfunctioned
- Location: Nr 3 Engine
- Part time: 48,364 hours
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

TAKEOFF WAS ABORTED AT 130 KNOTS AFTER THE NR 3 GENERATOR TRIPPED.  RESET THE NR 3 GENERATOR AND IT TRIPPED AGAIN.  RETURNED TO THE GATE.  REPLACED THE NR 3 CSD.  RAN ENGINE.  OPERATIONAL CHECK OK.
